# SDR 97ZZZX4065

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175ST
- Make and model: Cndair CL6002B16
- Aircraft serial: 5023
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509193
- Condition: Failed
- Location: Rt Eng Oil Press
- Part time: 3,428 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER DEPARTING FXE, RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO PSI.  RIGHT ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTING AIRPORT FXE.  REPLACED ENGINE OIL PRESSURE TRANSDUCER, RETURNED AIRCRAFT TO SERVICE.
